English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Linear and nonlinear tails I: general results and perturbation theory

Szpak, N. (2008). Linear and nonlinear tails I: general results and perturbation theory. Journal of Hyperbolic Differential Equations, 5(4), 741-765. doi:10.1142/S0219891608001684.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1491-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1494-D
Genre: Journal Article

Files

show Files
hide Files
:
JoHDE05-741.pdf (Publisher version), 331KB
Name:
JoHDE05-741.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Szpak, Nikodem1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24012              

Content

show
hide
Free keywords: math-ph math.MP
 Abstract: For nonlinear wave equations with a potential term, we prove pointwise space-time decay estimates and develop a perturbation theory for small initial data. We show that the perturbation series has a positive convergence radius by a method which reduces the wave equation to an algebraic one. We demonstrate that already first and second perturbation orders, satisfying linear equations, can provide precise information about the decay of the full solution to the nonlinear wave equation.

Details

show
hide
Language(s):
 Dates: 2008-12
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1142/S0219891608001684
eDoc: 328165
arXiv: 0710.1782
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Hyperbolic Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 5 (4) Sequence Number: - Start / End Page: 741 - 765 Identifier: ISSN: 0219-8916